A comparison of the Sherali-Adams, Lov´asz-Schrijver and Lasserre relaxations for 0-1 programming

Research output: Contribution to journalArticleProfessional

156 Downloads (Pure)
Original languageEnglish
Pages (from-to)470-496
Number of pages27
JournalMathematics of Operations Research
Volume28
Issue number3
Publication statusPublished - 2003
Externally publishedYes

Cite this

@article{14cd408fe23f49a8ad03e6f712820915,
title = "A comparison of the Sherali-Adams, Lov´asz-Schrijver and Lasserre relaxations for 0-1 programming",
author = "M. Laurent",
note = "Pagination: 27",
year = "2003",
language = "English",
volume = "28",
pages = "470--496",
journal = "Mathematics of Operations Research",
issn = "0364-765X",
publisher = "INFORMS Inst.for Operations Res.and the Management Sciences",
number = "3",

}

A comparison of the Sherali-Adams, Lov´asz-Schrijver and Lasserre relaxations for 0-1 programming. / Laurent, M.

In: Mathematics of Operations Research, Vol. 28, No. 3, 2003, p. 470-496.

Research output: Contribution to journalArticleProfessional

TY - JOUR

T1 - A comparison of the Sherali-Adams, Lov´asz-Schrijver and Lasserre relaxations for 0-1 programming

AU - Laurent, M.

N1 - Pagination: 27

PY - 2003

Y1 - 2003

M3 - Article

VL - 28

SP - 470

EP - 496

JO - Mathematics of Operations Research

JF - Mathematics of Operations Research

SN - 0364-765X

IS - 3

ER -